# SDR UIEA2016111500842

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,685 hours, 23,274 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE.  PERFORMED BITE ON LT PACK CONTROLLER IAW FIM 21-51 FT 803.  FAULTED LT PACK TEMP CONTROL VALVE. RESET LT PACK CONTROLLER PERFORMED BITE PREOCEDURE A SECOND TIME.  NO CURRENT FAULTS NOTED. NO EICAS MSGE PRESENT. ACFT OK FOR SERVICE.
